| Catalog Number |
508-65-030 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Complaint - the center screw is not going in "properly" into the baseplate, causing a cold welding off access.Surgeon removed from patient and implanted another implant which was successful by using a different technique.This caused a 30-40 minute delay in surgery.